# SDR SWIA2018103145197

- Difficulty date: October 17, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 7,117 hours, 3,992 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER CORNER SEAL RETAINER BENT. (C-CHECK) RO: 10/24/2018.  RECONTOURED DENT ON THE FWD CARGO DOOR AFT LOWER SEAL RETAINER REF SRM 52-00-02.
